See Alike in...

Alike App

Browser

Kendoll

655d

Ive begun developing tics, for a while I thought they came from nowhere but im just piecing together that it’s probably ritalin. Theyre violent and embarrassing when theyre vocal and distracting to people around me when theyre motor. How do you deal with it? Is there a way to suppress it without switching meds? Ive tried a few others that completely fucked over my sleep, so i like ritalin.

Top reply
    • punky

      654d

      Does anyone know a good online psychiatrist that will help me with my meds

    • punky

      654d

      Does anyone know a good online psychiatrist that will help me with my meds

    • Kendoll

      655d

      @sulkk3n i blame my anxiety a lot too, the trigger is usually thinking of something embarrassing i did, which is often. But it never happened before i was taking ritalin, at least not near the frequency it does now. Its probably a combination of both

    • Sulkk3n

      655d

      I get tics sometimes too, I blame my anxiety but it doesn't always feel like that's what causes them, it's odd

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion